# SDR REXA2021100700788

- Difficulty date: September 19, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- Engine: Ge CF348C1
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: BA6703707014
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ENGINE FWD MOUNT YOKE CHAFFED ON TOP SIDE - COMPLIED WITH STEP M SECTION 7.1 OF GREO 670-71-21-057 REV---DATED 2013-09-13. WVAC EMP STAMP # 794 MTC
